# SDR AALA202307128920

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A320*
- Aircraft serial: 6667
- Aircraft time: 24,418 hours, 9,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 24 & 25 SEAT PATH EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED PATH EMERGENCY LIGHT CANNON PLUG PER AWM 33-51-08.
